# SDR ASAA2012120493434

- Difficulty date: December 4, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32334
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER AT BS 500 FOUND TO BE CORRODED.  R & R CORRODED ANTENNA DOUBLER.
